... off to college. Has anyone had experiences with this? How do we protect her when she is not sleeping at home?
Hi I am actually in my freshman year at college and I take xyrem. I'm rooming with my best friend who understands everything about my narcolepsy and the medicine I take. She knows that when I go to bed I am not with it and never to have anyone come in or come back to the room at night. I luckily got a room right next to the bathroom so using that at night is no problem. Also, just by chance, i'm on the first floor which is just a small hallway with my room and one other room and we share the bathroom right across the hall with two showers and one toilet in it. No one walks past our rooms because of the location and when I go to the bathroom there is only one stall so I know that it will only be me in there ( with the doubtful possibility that my roommate or the two other girls would be in there at the same time). So i feel safe using the bathroom knowing a bunch of girls could be in there too at the same time while i'm not exactly with it from the medicine. Being in the location i'm in has made it tough to meet people since i don't really have a floor of girls that see each other all of the time. But I feel extremely safe at night when I get up. And by being on a floor with no one I can go to sleep and not be interrupted by everyone else staying up on the hall. I would suggest a roommate that you can trust and really understands the xyrem and if possible and if you want try to get a room like i have. if the buildings even have that. hope this helps!
- Xyrem Information for Consumers
- Xyrem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xyrem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2013 • 3 answers
Posted 2 Feb 2014 • 2 answers
Posted 6 Apr 2014 • 2 answers
I take xyrem for my narcolepsy and cataplexy. it helps me sleep and it controls my cataplexy. but it
Posted 9 Aug 2015 • 0 answers
Posted 10 Mar 2016 • 0 answers